Accutane with Paxil and Lipitor...
My derm is "considering" a third course of Accutane. I have been using doxycycline and Nicomide for several months, and it has been two years since my last course of Accutane was finished. Now my cysts are back with a vengeance, even with strong topicals Tazorac, Finacea, and Cleocin T lotion! My derm says cysts should not be coming back after 2 Accutane courses, and he injected 5 cysts on Monday--he's never had to do that many!
Recently, I have begun taking Paxil for anxiety. I do not believe that Accutane causes depression directly, and I do not fear that I would do anything drastic to my life while on Accutane, but I also wonder if it would make my derm shy away from Accutane. The diagnosis from the psych is definately anxiety, maybe that would make him feel better.
Also, I am on Lipitor 10 mg every other day for high cholesterol. I know that Lipitor and Accutane are not contraindicated, but I do know that Lipitor and Accutane both strongly affect the liver--I don't want to put excess strain on my liver. I don't think taking a few months off of the Lipitor would produce drastic effects, and my derm is very conservative when it comes to Accutane, and would reduce or pull the drug in a minute if my labs came back screwy.
Has anyone taken Accutane with these drugs? I'd be interested in hearing about your experiences.